Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 3, NWS Lubbock, TX

April 20, 2014Childress County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Apr 20, 2014, 7:10 PM CDT for Childress County, Texas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2014, 7:10 PM CDT (00:10 UTC)
Expired
Apr 20, 2014, 7:30 PM CDT
In force
20 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Childress County, TX

The radar

The Altus AFB radar (KFDR), 100 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1981 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

384 
WUUS54 KLUB 210010
SVRLUB
TXC075-210030-
/O.NEW.KLUB.SV.W.0003.140421T0010Z-140421T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
710 PM CDT SUN APR 20 2014

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 730 PM CDT

* AT 710 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
  KIRKLAND...AND MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN CHILDRESS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3433 10008 3447 10022 3462 10000 3453 9999
      3438 9999
TIME...MOT...LOC 0011Z 225DEG 16KT 3447 10007

HAIL...1.00IN
WIND...60MPH

$$
1 follow-up statement
341 
WWUS54 KLUB 210019
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
719 PM CDT SUN APR 20 2014

TXC075-210030-
/O.CON.KLUB.SV.W.0003.000000T0000Z-140421T0030Z/
CHILDRESS TX-
719 PM CDT SUN APR 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CHILDRESS COUNTY UNTIL 730 PM CDT...

AT 718 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KIRKLAND...AND
MOVING EAST NORTHEAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN CHILDRESS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3436 10006 3451 10016 3462 10000 3453 9999
      3438 9999
TIME...MOT...LOC 0018Z 254DEG 12KT 3446 10005

HAIL...1.75IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 6:24 PM CDT, 46 minutes earlier.

Area forecast discussion, Apr 20, 6:24 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
624 PM CDT SUN APR 20 2014

.AVIATION...
UPPER LOW MOVING ACROSS THE PANHANDLE ATTM WITH SCATTERED SHOWERS
AND ISOLATED THUNDER UNDERNEATH IT. CONVECTION SHOULD SHIFT TO THE
EAST OF THE AREA BY 03Z. THREAT OF THUNDER AT EITHER TERMINAL IS
NON-ZERO BUT NOT BIG ENOUGH TO RUN WITH A PREVAILING OR TEMPO
GROUP ATTM. VFR CONDITIONS LIKELY THROUGH THE NIGHT WITH SMALL
CHANCE FOR SOME FOG AND/OR LOW CLOUDS AHEAD OF A COLD FRONT TOWARD
12Z...AGAIN THE CHANCE OF WHICH IS TOO SMALL TO INSERT MENTION
INTO EITHER TAF. FINALLY...WIND SWITCH TO NORTH WITH THE COLD
FRONT MONDAY MORNING.

&&

.PREV DISCUSSION... /ISSUED 337 PM CDT SUN APR 20 2014/

SHORT TERM...
VIS SAT SHOWS A LINE OF CU DEVELOPING IN THE WESTERN TX PANHANDLE
AND IS GRADUALLY PUSHING EASTWARD WHILE DEVELOPING SOUTHWARD. A FEW
RETURNS HAVE SHOWED UP ON RADAR OVER PARMER COUNTY WHICH IS RIGHT IN
LINE WITH THIS CU DEVELOPMENT. THIS IS MOST LIKELY ASSOCIATED WITH
THE /DRY/ LINE AS SURFACE OBS INDICATE A SURFACE TROF IN THE
AFOREMENTIONED AREA WITH WESTERLY WINDS AND SLIGHTLY DRIER DEWPOINTS
MOVING IN BEHIND THE TROF. THE DRY LINE WILL CONTINUE WITH ITS
EAST/SOUTHEASTWARD MOVEMENT AS THE UPPER LEVEL LOW TO OUR NORTHWEST
MOVES CLOSER. CURRENT RAP ANALYSIS INDICATES THAT COLDER AIR ALOFT
IS PUSHING IN AND IS INCREASING OUR LAPSE RATES. SCATTERED SKIES ARE
HELPING AID SOME SURFACE HEATING IN TURN HELPING TO SLOWLY ERODE
WHAT CAP IS LEFT. AS CLEARER SKIES MOVE EASTWARD THIS SHOULD HELP
WARM THE SURFACE MORE TO THE POINT OF FULL CAP EROSION. THIS WILL
HELP FIRE CONVECTION MORE QUICKLY AS THE DRYLINE MOVES INTO THE
CENTRAL SOUTH PLAINS AND TX PANHANDLE. FORECAST SOUNDINGS CONTINUE
TO INDICATE THE POTENTIAL FOR STRONG TO SVR CONVECTION WITH CHANCES
INCREASING THROUGH THE AFTERNOON/EVENING EASTWARD. WHILE CAPE THERMO
PROFILES ARE ADEQUATE TO PRODUCE SVR HAIL AND WINDS...0-6KM SHEAR IS
HIGH END MARGINAL TOPPING OUT AT AROUND 40 KTS OVER THE ROLLING
PLAINS AND 35 KTS ALONG THE I27/HWY84 CORRIDOR. I HAVE KEPT
INHERITED POPS BEFORE 00Z WITH SVR MENTION AND INCREASED COVERAGE TO
50 POPS OVER THE ROLLING PLAINS FOR LATER TONIGHT.

PRECIP/CONVECTION CHANCES WILL QUICKLY DIMINISH AS THE DRY
LINE/UPPER LEVEL LOW MOVES EASTWARD AND AS A WEAK FRONT PUSHING INTO
THE AREA TOMORROW MORNING. TEMPS WILL BE WARM IN THE MID 70S TO 80S
TOMORROW AS CAA WILL BE WEAK AND SHORT LIVED DURING THE MORNING AND
SKIES WILL CLEAR MAKING WAY FOR SOLAR HEATING. ALDRICH

LONG TERM...
LITTLE CHANGE FOR THE EXTENDED PORTION OF THE FORECAST THIS GO AROUND.
WE CONTINUE TO LOOK FOR WARMER TEMPS AND A RETURN TO SOUTH BREEZES
TUESDAY AS SHORTWAVE RIDGE BRIEFLY TRANSITS WTX DOWNSTREAM OF A
FAIRLY DEEP TROUGH MOVING ACROSS THE WEST. FAIRLY ROBUST MOISTURE
RETURN IS EXPECTED TUESDAY NIGHT ON THE NOSE OF THE LLJ. THE GFS AND
ECMWF REMAIN IN DECENT AGREEMENT THAT AS THE SHORTWAVE TROUGH
CROSSES THE ROCKIES...A DRYLINE SHOULD DEVELOP ACROSS THE SRN
PLAINS. MODELS ARE STILL IN FLUX WITH THE EAST-WEST POSITION OF
THE DRYLINE BY PEAK HEATING...BUT IT APPEARS LIKELY IT WILL BE
SOMEWHERE IN THE VICINITY OF THE CAPROCK ESCARPMENT. WE CONTINUE
TO CARRY A SLIGHT CHANCE OF TSTMS TO THE EAST OF THE DRYLINE...AND
HAVE BUMPED POPS UP SLIGHTLY INTO THE CHANCE CATEGORY ACROSS THE
NE ZONES. A WEAK COLD FRONT WILL FOLLOW ON THURSDAY...ALTHOUGH IT
MAY NOT PASS THROUGH THE ENTIRE CWA BEFORE LIFTING. ANOTHER LARGE
TROUGH WILL FOLLOW FOR NEXT WEEKEND...ALTHOUGH THERE CONTINUES TO
BE A LOT OF UNCERTAINTY REGARDING THE STRENGTH AND ORIENTATION OF
THE MID-LVL FLOW ACROSS THE SRN PLAINS AND WHETHER OR NOT WE CAN
HOLD ON TO LOW-LVL MOISTURE. DRYLINE ACTIVITY MAY BE POSSIBLE SAT
AND SUN ACROSS ERN ZONES...BUT HAVE MAINTAINED POPS BELOW MENTION
FOR NOW. AFTER A BRIEF COOL DOWN MOST AREAS ON THURSDAY....TEMPS
SHOULD BE A LITTLE ABOVE NORMAL HEADING INTO THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        50  74  51  79  52 /  10  10   0   0   0
TULIA         51  76  50  80  55 /  30  10   0   0   0
PLAINVIEW     53  78  51  81  56 /  20  10   0   0   0
LEVELLAND     54  80  54  82  59 /  10  10   0   0   0
LUBBOCK       55  81  56  81  60 /  20  10   0   0   0
DENVER CITY   55  78  55  82  61 /  10  10   0   0   0
BROWNFIELD    54  79  56  83  60 /  10  10   0   0   0
CHILDRESS     58  82  56  82  57 /  50  10   0   0   0
SPUR          58  83  57  82  60 /  40  10   0   0   0
ASPERMONT     60  85  58  83  61 /  40  10   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

07
Hazardous weather outlook, Apr 20, 11:44 AM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1144 AM CDT SUN APR 20 2014

TXZ021>044-211645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1144 AM CDT SUN APR 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
WITH THE ARRIVAL OF AN UPPER LEVEL STORM SYSTEM. THE INITIAL
DEVELOPMENT OF THESE STORMS IS EXPECTED TO TAKE PLACE ALONG A
NORTHEAST TO SOUTHWEST LINE STRETCHING FROM ROUGHLY CASTRO AND
SWISHER COUNTIES TO PERHAPS TERRY COUNTY. THESE STORMS WILL THEN
LIKELY GRADUALLY INCREASE IN STRENGTH AS THEY PROGRESS EASTWARD
INTO A MORE SUITABLE ENVIRONMENT. THE GREATEST CHANCES FOR SEVERE
WEATHER WILL EXIST FROM ROUGHLY THE VICINITY OF THE CAPROCK
ESCARPMENT AND EASTWARD INTO THE ROLLING PLAINS. A FEW OF THE
STRONGEST THUNDERSTORMS OF THE DAY MAY BE CAPABLE OF PRODUCING
HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 70 MPH. IN
ADDITION...A BRIEF TORNADO OR TWO CANNOT BE RULED
OUT...HOWEVER...THE LIKELIHOOD OF THIS OCCURRING APPEARS TO BE
LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS MAY BE POSSIBLE AGAIN FOR THE EASTERN SOUTH PLAINS
AND ROLLING PLAINS WEDNESDAY AFTERNOON. OTHERWISE...THE
PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH THIS
EVENING ACROSS THE EASTERN SOUTH PLAINS AND MOST OF THE ROLLING
PLAINS.

In the hours before

Local storm report, Apr 20, 5:35 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
535 PM CDT SUN APR 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             9 NNE CHILDRESS         34.54N 100.19W
04/20/2014  E2.00 INCH       CHILDRESS          TX   TRAINED SPOTTER

            1.5 INCH TO 2.0 INCH HAIL ON THE GROUND

&&

EVENT NUMBER LUB1400062

FB
Special weather statement, Apr 20, 5:46 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
546 PM CDT SUN APR 20 2014

TXZ026-202300-
CHILDRESS-
546 PM CDT SUN APR 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR CHILDRESS COUNTY...

AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME NORTHWESTERN HARDEMAN COUNTY...
MOVING EAST AT 30 MPH.

IN ADDITION...ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3473 9999 3438 9999 3437 10001 3446 10015
      3474 10011
TIME...MOT...LOC 2246Z 266DEG 26KT 3453 9996

CWA
Local storm report, Apr 20, 5:48 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
548 PM CDT SUN APR 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TORNADO          8 N KIRKLAND            34.51N 100.07W
04/20/2014                   CHILDRESS          TX   SKYWARN SPOTTER

            ROPE TORNADO 8-10 MILES NORTH OF KIRKLAND. EF SCALE
            UNKNOWN

&&

EVENT NUMBER LUB1400063

FB
Special weather statement, Apr 20, 5:56 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
556 PM CDT SUN APR 20 2014

TXZ021-027-202330-
BAILEY-PARMER-
556 PM CDT SUN APR 20 2014

...SPECIAL WEATHER STATEMENT FOR BAILEY AND PARMER COUNTIES...

AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF MULESHOE...MOVING EAST AT
25 MPH.

IN ADDITION...PEA SIZE HAIL...AND WIND SPEEDS UP TO 30 MPH ARE
POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3449 10304 3440 10263 3419 10271 3425 10305
      3447 10305
TIME...MOT...LOC 2256Z 288DEG 21KT 3438 10297
Special weather statement, Apr 20, 6:31 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
631 PM CDT SUN APR 20 2014

TXZ021-027-028-210000-
BAILEY-LAMB-PARMER-
631 PM CDT SUN APR 20 2014

...SPECIAL WEATHER STATEMENT FOR BAILEY...PARMER  AND LAMB
COUNTIES...

AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF MULESHOE...MOVING EAST
SOUTHEAST AT 25 MPH.

IN ADDITION...ONE HALF INCH DIAMETER HAIL...WIND SPEEDS UP TO 30
MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF MODERATE
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 3435 10284 3434 10262 3426 10229 3396 10252
      3400 10273 3415 10287
TIME...MOT...LOC 2331Z 290DEG 24KT 3428 10273
Special weather statement, Apr 20, 6:54 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
654 PM CDT SUN APR 20 2014

TXZ026-210030-
CHILDRESS-
654 PM CDT SUN APR 20 2014

...SPECIAL WEATHER STATEMENT FOR CHILDRESS COUNTY...

AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ACROSS CENTRAL AND SOUTHERN CHILDRESS
COUNTY...MOVING EAST NORTHEAST AT 25 MPH.

IN ADDITION...ONE HALF INCH DIAMETER HAIL...WIND SPEEDS UP TO 30
MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF MODERATE
DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 3467 10000 3433 10000 3434 10042 3453 10042
TIME...MOT...LOC 2353Z 254DEG 26KT 3446 10034

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 7:32 PM CDTSpecial Weather StatementLUBChildress28 min
Apr 20, 7:47 PM CDTSevere Thunderstorm WarningLUBChildress28 min
Apr 20, 8:15 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle30 min
Apr 20, 8:28 PM CDTAreal Flood AdvisoryLUBChildress2 hr
Apr 20, 8:28 PM CDTSpecial Weather StatementLUBCottle17 min
Apr 20, 8:45 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle30 min
Apr 20, 8:46 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King, Motley29 min
Apr 20, 8:57 PM CDTSevere Thunderstorm WarningLUBChildress, Hall33 min
Apr 20, 9:00 PM CDTSpecial Weather StatementLUBDickens15 min
Apr 20, 9:16 PM CDTSpecial Weather StatementLUBDickens29 min
Apr 20, 9:29 PM CDTSevere Thunderstorm WarningLUBChildress31 min
Apr 20, 9:30 PM CDTSpecial Weather StatementLUBCottle30 min
Apr 20, 9:39 PM CDTSpecial Weather StatementLUBCottle21 min
Apr 20, 10:01 PM CDTSpecial Weather StatementLUBCottle29 min
Apr 20, 10:21 PM CDTSevere Thunderstorm WarningLUBDickens, King24 min
Apr 20, 10:44 PM CDTSevere Thunderstorm WarningLUBKing31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.